# SDR ANCF200100011

- Difficulty date: May 22, 2001
- Submitted: May 23, 2001
- Operation: Air carrier
- Aircraft: N321LF
- Make and model: Boeing 757-28A
- Aircraft serial: 26269
- Aircraft time: 22,903 hours, 7,806 cycles
- Engine: Rroyce RB211535E437
- Engine time: 19,134 hours, 6,397 cycles
- System (JASC): 2612 · Fire Detection
- Part: Harness
- Part number: 0202KOS600
- Part serial: 6202
- Condition: Chafed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

LEFT ENGINE FIRE WARNING WITH EICAS MESSAGE “LT ENGINE FIRE”, FIRE INDICATION STOPPED WHEN FIRE SWITCH PULLED.  CORRECTIVE ACTION:THE FIRE DETECTOR HARNESS WERE CHECKED AND FOUND CHAFING, IT WAS ISOLATED, THE TURBINE OVERHEAT SWITCH S10140 WAS FOUND GROUNDED AND THE RESISTANCE ABOVE 20 OHMS IT WAS REPLACED, LEFT POWER PLANT WAS CHECKED AFTER IN-FLIGHT SHUT DOWN, NO EVIDENCE OF FIRE WAS FOUND, RUN UP TEST WAS ACCOMPLISHED IAW AMM 71-00-00-6 AND 26-13-01, TASK CARD 71-00-206-015.
